# SDR COEA2015062807900

- Difficulty date: June 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S27110079002
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK.  RIGHT AILERON TRIM TAB BELLCRANK HAS LEVEL 2 CORROSION.  REPLACED BELLCRANK.
